# SDR 2003FA0000982

- Difficulty date: September 9, 2003
- Submitted: October 1, 2003
- Operation: General aviation
- Aircraft: N59299
- Make and model: Cessna 210L
- Aircraft serial: 21060199
- Engine: Cont IO520*
- System (JASC): 8010 · Engine Cranking
- Part: Clutch Spring
- Part number: 643109
- Condition: Broken
- Location: Starter Adapter
- Component: Starter Adapter
- Component part number: 643259A19
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLUTCH SPRING, BROKEN.
